Hi, I started taking protein powder (brand : horley's mass gainer)
I take it twice a day, for approx 50g of protein per day.
I weigh at 72kg, but I stopped taking it once I noticed that it gave me alot of pimples for around 4 months(and it cleared).
I hate feeling weak, so I decided to start again. Just after 2 weeks, they are coming back again.
I know this is a bodybuilding forum and I should be asking questions like how much do you lift and the technique,etc. But does anyone have the same problem or know anything regarding this issue.
Thanks in advance,
I've heard of Creatine causing acne- but not protein powder, try switching brands, if you are under 21- it could just be the hormones that are activated by heavy weight training, i.e. more testosteroneOriginally Posted by StarLeague
Last edited by JTyrell710; 01-17-2004 at 08:22 AM.
6'0 - 176lb
Originally Posted by bodyOriginally Posted by kevinstarke
I don't know how old you guys are but what here is what I think happens. I just think that when you are at a prone to acne age...(teens) anytime you get a breakout you look for something to blame it on. I remember thinking creatine might have given me acne a few years ago. But anyways I don't think there is any correlation. I find the main contributer of breaking out is lack of enough sleep.
First of all there is a supplements section this should be posted under.
Protein powder will not make you weak if you do not take it. It is nothing but protein. That's like saying I didn't eat tuna today so I'm weak. It's all about the total protein you're consuming regularly.
Finally, to address the issue: like Tyrell suggested, try switching brands. Click the banner at the top of the site and check out AtLarge's Nitrean, I've heard nothing but good things about it.